# SDR AALA992281

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED AT FORWARD FASTENER STATION 720B.  CUT OUT DAMAGED SECTION STRINGER 15L.  INSTALLED SPLICE REPAIR PER SRM 53-10-3.  (M)
